# SDR UAL2013F00004

- Difficulty date: May 8, 2013
- Submitted: May 31, 2013
- Operation: Air carrier
- Aircraft: N732MA
- Make and model: Boeing 737-81Q
- Aircraft serial: 30618
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Fitting
- Part number: C23102777003
- Condition: Corroded
- Location: Lavatory
- Part time: 27,334 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE 48 INSP FOUND CORROSION IN AFT OUTER MOUNT FITTING FOR A LAVATORY.  REPLACED MOUNT FITTING IAW 25-46-99 SPM.
